EM PHARMA Allergy & Hayfever Relief 10mg Tablets Cetirizine Hydrochloride - 14 tablets
See details below, always read the label.Suitable for: Adults and children aged 6 years and overActive Ingredient: Cetirizine Hydrochloride
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Stock coming soon
We're sorry, this product is temporarily out of stock. Most products are back in stock within two weeks so please keep checking back.
You can't collect Boots Advantage Card points with this product
EM PHARMA Allergy & Hayfever Relief 10 mg Tablets Cetirizine Hydrochloride - 14 tablets
One-A-Day treatment for relief from Hayfever and other Allergies
- Pet allergies
- Skin allergies
- Dust allergies
Adults and children aged 6 years and over
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
Dosage: For oral use. To be swallowed whole with water.
Adults and children aged 12 years and above: 10 mg once daily (1 tablet).
Children aged from 6 to 12 years: 5 mg twice daily (a half tablet twice daily).
Hazards and Cautions
Do not exceed the stated dose.
- If symptoms persist contact your doctor.
- Not for use in children under 6 years of age.
- Not recommended for use during pregnancy or whilst breast feeding.
- If you have kidney problems, consult your doctor before taking these tablets.
- If you suffer from epilepsy or convulsions, consult your doctor before taking these tablets.
Cetirizine Hydrochloride 10 mg Tablets do not normally cause drowsiness at the recommended dose. However, individuals react differently, so if affected, you should not drive or operate machinery.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
Active ingredient: Cetirizine Hydrochloride 10 mg
Also contains: Lactose